RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1963, Volume 27, Issue 1, Pages 3–8 (Mi izv3098)  

On the number of integer points in a three-dimensional domain

I. M. Vinogradov


Full text: PDF file (631 kB)

Bibliographic databases:
Received: 14.11.1962

Citation: I. M. Vinogradov, “On the number of integer points in a three-dimensional domain”, Izv. Akad. Nauk SSSR Ser. Mat., 27:1 (1963), 3–8

Citation in format AMSBIB
\Bibitem{Vin63}
\by I.~M.~Vinogradov
\paper On the number of integer points in a~three-dimensional domain
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1963
\vol 27
\issue 1
\pages 3--8
\mathnet{http://mi.mathnet.ru/izv3098}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=152509}
\zmath{https://zbmath.org/?q=an:0199.09302|0123.04504}


Linking options:
  • http://mi.mathnet.ru/eng/izv3098
  • http://mi.mathnet.ru/eng/izv/v27/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:172
    Full text:87
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019